# SDR QMLA2009031209008

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N244AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0610
- Engine: Pwa PW206B2
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Condition: False Activation
- Location: Fire Warning
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT HOME BASE THE FIRE WARNING AUDIO SOUNDED WITH NO ASSOCIATED ENGINE FIRE WARNING LIGHT.  THIS CONTINUED FOR APPROX 45 SECONDS TO ONE MINUTE AND THEN STOPPED.
